RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuz'mina, N A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1143
Abstract pages:228
Full texts:49
References:32
E-mail:

http://www.mathnet.ru/eng/person46435
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. N. A. Kuz'mina, “The dual geometry of the Cartan distribution”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 7,  73–78  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:7 (2008), 61–65

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020